EconPapers    
Economics at your fingertips  
 

Règles d'allocation monotones en ressources. Une revue de la littérature

William Thomson

Revue Économique, 1999, vol. 50, issue 4, 757-786

Date: 1999
Note: DOI:10.3406/reco.1999.410117
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://doi.org/10.3406/reco.1999.410117 (text/html)
https://www.persee.fr/doc/reco_0035-2764_1999_num_50_4_410117 (text/html)
Data and metadata provided by Persée are licensed under a Creative Commons "Attribution-Noncommercial-Share Alike 3.0" License http://creativecommons.org/licenses/by-nc-sa/3.0/

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:prs:reveco:reco_0035-2764_1999_num_50_4_410117

Access Statistics for this article

Revue Économique is currently edited by Presses de Sciences-Po

More articles in Revue Économique from Programme National Persée
Bibliographic data for series maintained by Equipe PERSEE ().

 
Page updated 2019-09-29
Handle: RePEc:prs:reveco:reco_0035-2764_1999_num_50_4_410117